# SDR CALA2013081390407

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 51,650 hours, 6,201 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 8102042
- Part serial: 109
- Condition: Faulty
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT A/C PACK LOWER FLOW CONTROL STATUS MESSAGE.  REPLACED VALVE REF AMM, NO HELP ITEM DF.
